# SDR COMA0360223

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 22,807 hours, 21,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 96092H5292
- Condition: Cracked
- Location: Cockpit
- Part time: 13,789 hours, 13,904 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5861 PILOTS SIDE WINDOW SHATTERED.   REPLACED WINDOW.
